On maxima of waiting times

Ivette Gomes, M.

Portugaliae mathematica (1980)

  • Volume: 39, Issue: 1-4, page 331-339
  • ISSN: 0032-5155

How to cite


Ivette Gomes, M.. "On maxima of waiting times." Portugaliae mathematica 39.1-4 (1980): 331-339. <http://eudml.org/doc/115423>.

author = {Ivette Gomes, M.},
journal = {Portugaliae mathematica},
keywords = {extreme value theory; maximum waiting time in stable queues},
language = {eng},
number = {1-4},
pages = {331-339},
publisher = {Sociedade Portuguesa de Matemática},
title = {On maxima of waiting times},
url = {http://eudml.org/doc/115423},
volume = {39},
year = {1980},

AU - Ivette Gomes, M.
TI - On maxima of waiting times
JO - Portugaliae mathematica
PY - 1980
PB - Sociedade Portuguesa de Matemática
VL - 39
IS - 1-4
SP - 331
EP - 339
LA - eng
KW - extreme value theory; maximum waiting time in stable queues
UR - http://eudml.org/doc/115423
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.